[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] {IP} Gabapentin/Neurontin



If you do decide to take it just be sure to taper off very slowly should
you need to stop taking it. It has very bad withdrawal symptoms.

Judy

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Sam Ross
Sent: Friday, June 27, 2008 12:27 PM
To: email @ redacted
Subject: [IP] {IP} Gabapentin/Neurontin

Mr Dr. has prescribed this medication for what he believes is neuropathy
in 
my back.  Anyone have any testimony about this drug?  I made the mistake
of 
looking on line at side-effects and of course it is making me second
guess 
taking it!  The pain is bothersome but not such that it is disabling. 
Thanks, Sam. 
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org